# SDR ABXA2025010704

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 90,770 hours, 31,428 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI UPON COMPETITION OF ENGINE START WE RECEIVED AN EICAS L ENG BLEED OFF ,AC REURNED TO THE GATE (BTB)  AND MTX GROUNDED AC , EXERCISED PRSOV VALVE (L/H) CYCLED CARD LH ENG BLEED AIR, OPERATIONAL TEST GOOD IAW AMM 36-11-00. RAN LH ENGINE NO FAULTS NOTED OPS CHECK GOOD IAW AMM 71-00-00 A/C REMAINS NO ETOPS AND RETURNED AC TO SERVICE
